# SDR AALA2019083099052

- Difficulty date: August 21, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANC, RIGHT ELEVATOR NR 4 HINGE HAD EXCESSIVE PLAY AND WEAR.  REPLACED THE HINGE FITTING IAW AMM 55-16-42.
